MathSciNet Relay Station
MathSciNet bibliographic data
MR2822241 (2012f:46023) 46B20 (46B10 46B22)
Aron, Richard M.; Choi, Yun Sung; García, Domingo; Maestre, Manuel The Bishop-Phelps-Bollobás theorem for $\scr L(L\sb 1(\mu), L\sb \infty[0,1])$. Adv. Math. 228 (2011), no. 1, 617–628.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement